# SDR TRAX200700707

- Difficulty date: May 22, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 19,292 hours, 15,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 526
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR HAS CORROSION AT FS 526 FLOOR TO SIDEWALL ATTACH. MARKED   BLENDED OUT LIGHT SURFACE CORROSION IAW CRJ 200 SRM 51-21-06. DB 20877. COMPLIED WITH EC/TC REO 601R-53-41-523.
